# SDR 03361650

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Aircraft time: 8,770 hours, 7,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS FOUND BURNT OUT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
